# SDR DXTA2017031506385

- Difficulty date: March 15, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N997QS
- Make and model: Cessna 750
- Aircraft serial: 7500208
- Aircraft time: 13,445 hours, 8,123 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS11506K010
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J, F
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL410, THE AIRCRAFT BEGAN TO ROCK LATERALLY AND THE CYAN ALERION RATIO LOW ICAS MESSAGE ILLUMINATED. THE A SYSTEM HYDRAULIC QTY WAS INDICATING APROX 25%.  QUANTITY DECREASED TO 17% UNTIL AFTER GEAR EXTENSION WHEN QUANTITY DECREASED TO 4%. EMERGENCY BRAKING SYSTEM WAS USED ON LANDING.  TROUBLESHOT AND FOUND RIGHT MAIN LANDING GAR RETRACT ACTUATOR HYDRAULLC HOSE LEAKING.   REMOVED AND REPLACED THE HOSE IAW MM 32-30-00. OPS AND LEAK CHECKED NORMAL.
